A Darboux problem for the multidimensional wave equation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1985-1988
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a21,
author = {S. A. Aldashev},
title = {A {Darboux} problem for the multidimensional wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1985--1988},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a21/}
}
S. A. Aldashev. A Darboux problem for the multidimensional wave equation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1985-1988. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a21/